# SDR SWAA031915

- Difficulty date: August 25, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 68,512 hours, 75,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND STRINGER 27L CORRODED AT BS 988.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
